# SDR ASOA201703285029

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 33,673 hours, 26,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98382
- Condition: Discharged
- Location: Cabin
- Part time: 19,307 hours, 13,251 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION THE ROW 18 TOP CENTER AISLE FORWARD EMERGENCY SIGN WILL NOT ILLUMINATE. MX REMOVED AND REPLACED THE NR 4 BATTERY PACK WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
